# SDR SWAA2025082909549

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 59,636 hours, 32,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR; EXTERIOR EMERGENCY SLIDE LIGHT INOPERATIVE.    RELAMPED THE EXTERIOR EMERGENCY SLIDE LIGHT IAW AMM 33-51-04 - NO FIX. REQUIRES FURTHER TROUBLESHOOTING.  REMOVED FWD ENTRY LIGHT ASSY FOR ACCESS IAW 33-29-00.  REMOVED & REPLACED POWER PACK ASSEMBLY IAW AMM 33-51-06. LIGHT CHECK GOOD.
